Jump to content

Photo
Accutane

Stinging Skin On Face When Exercising While On Accutane

exercise working out sweating redness

5 replies to this topic

#1 Emma2

Emma2

    Junior Member

  • Members
  • Posts & Likes
    Posts: 26
    Likes: 1
About Me
  • Gender:Female
  • Location:UK
  • Interests:Dread to think the amount of money i have spent over the years on products to help my skin
  • Joined: 08-August 13

Posted 19 October 2013 - 03:59 AM

Just been to the gym for an hour cardio and while i was in there and when i came out my skin on my face was really stinging from all the sweat its calmed down now but still feeling a bit sensitive.

 

Just wondered if anyone else had had stinging skin from sweating while on accutane ?

 

 



#2 IntenseCow

IntenseCow

    Junior Member

  • Members
  • Posts & Likes
    Posts: 43
    Blog Entries: 7
    Likes: 13
About Me
  • Gender:Female
  • Joined: 14-August 13

Posted 19 October 2013 - 10:35 AM

I'm currently taking Accutane (1 month in) and sweat during my regular workouts. I haven't experienced any stinging from the sweat. Are you wiping your face with a towel during your workout? Perhaps you are being too abrasive to your newly dry and fragile skin when trying to get rid of the sweat?


Edited by IntenseCow, 19 October 2013 - 10:35 AM.


#3 Avada Kedavra Acne

Avada Kedavra Acne

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 507
    Likes: 69
About Me
  • Gender:Not Telling
  • Joined: 26-May 13

Posted 19 October 2013 - 11:42 AM

I had that on DOXY! Ahh but not on accutane.. 



#4 steve0asdf

steve0asdf

    Steve

  • Members
  • Posts & Likes
    Posts: 24
    Likes: 4
About Me
  • Gender:Male
  • Location:United Kingdom
  • Interests:Computing, software and statistics in the pharmaceuticals industry
  • Joined: 05-August 13

Posted 22 October 2013 - 03:20 AM

Just been to the gym for an hour cardio and while i was in there and when i came out my skin on my face was really stinging from all the sweat its calmed down now but still feeling a bit sensitive.

 

Just wondered if anyone else had had stinging skin from sweating while on accutane ?

 

 

Hi,

 

I had a the same thing when I was using topical retinoid cream (which I used for about 12 weeks overall).

 

Some kind of enhanced sensitivity is expected, and is nothing to worry about.

 

Steve.



#5 Green Gables

Green Gables

    RETIRED

  • Veteran Members
  • Posts & Likes
    Posts: 3,048
    Likes: 432
About Me
  • Gender:Not Telling
  • Joined: 06-June 11

Posted 22 October 2013 - 09:38 AM

Look up "accutane induced rosacea"



#6 Emma2

Emma2

    Junior Member

  • Members
  • Posts & Likes
    Posts: 26
    Likes: 1
About Me
  • Gender:Female
  • Location:UK
  • Interests:Dread to think the amount of money i have spent over the years on products to help my skin
  • Joined: 08-August 13

Posted 22 October 2013 - 10:53 AM

Its only red when exercising and i get red when exercising without being on accutane , nothing to do with accutane induced rosacea

 

@IntenseCow i tried being more gentle with the face cloth and it was much better and i have tried a head band to stop sweat dripping and thats helped alot as well.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users